# SDR DALA14010450923

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 66,818 hours, 51,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit/Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHT IN COCKPIT AND AT DOORS L1 & L2 WERE INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSEMBLIES, REPLACED BULBS, AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
